# SDR MASA200400527

- Difficulty date: September 14, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N991HA
- Make and model: Dhav DHC8201
- Aircraft serial: 431
- Aircraft time: 19,715 hours, 22,276 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Burned Out
- Location: Cabin Lights
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AT GATE, EVACUATED PASSENGERS AND CREW DUE TO SMOKE IN THE CABIN COMING FROM TWO CEILING LIGHT BALASTS AT ROW 3 AND 4 LEFT SIDE ARCHING.  PULLED CIRCUIT BREAKERS S-1 AND S-2.  REMOVED BULBS.  PLACED ON MEL AND RELEASED AIRCRAFT.  9/23/04 MAINTENANCE REPLACED BALLAST RECEPTACLE.
